Spanning k-arc-strong subdigraphs with few arcs in k-arc-strong tournaments. / Bang-Jensen, J.; Huang, J.; Yeo, A.

In: Journal of Graph Theory, Vol. 46, No. 4, 08.2004, p. 265-284.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Full Text

    Accepted author manuscript, 2.72 MB, PDF document

Links

Original languageEnglish
Pages (from-to)265-284
JournalJournal of Graph Theory
Volume46
Issue number4
DOIs
Publication statusPublished - Aug 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 889891